# SDR CHQ000117

- Difficulty date: February 11, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N125
- Make and model: Saab SF340A
- Aircraft serial: 125
- Aircraft time: 31,412 hours, 37,207 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT ON CLIMBOUT.
